Jump to content
wantrelief

wantrelief

Recommended Posts

wantrelief

Thank you so much for the sweet encouraging message, @Rosetta....it helps very much!

Share this post


Link to post
marconyc

@wantrelief I hope this cut goes well. You have come so far and done so well. You are an inspiration.

Share this post


Link to post
wantrelief

Thank you very much for all of your support, @marconyc. This has been (and is) such a difficult journey but encouraging words like what you wrote help so much. It gives me the strength to keep going. 🙏

Share this post


Link to post
Rabe

Thinking about you WR...thank you for your kind words on my thread.  It is hard to think about it all...I just continue to think of you and the strength that moves you forward and the kindness you share i the midst of your own trials.  Bless you my dear friend.  You are a gift!💜

Share this post


Link to post
neroli

Hello friend-in-arms

 

You are being so brave about making these cuts - another 2.5%, no mean feat.

 

17 hours ago, wantrelief said:

I am trying to take it day by day and not think too far ahead as it can just be really daunting otherwise.  Somedays I am more successful at this than others

 

It is a real success that you can take things day by day when you can - that's such a big gain on not being able to do that at all.

 

We are all with you, all of us are taking things a day at a time and sending you love and hugs.  

 

You are doing so well, WR.  One day I will start making cuts in my Escitalopram, so I will definitely be on the same road as you - at the moment I'm holding to see if I stabilise a bit more.  Such an unknown entity this tapering game.

 

Thoughts and love to you

 

Neroli xx 💜

 

 

Share this post


Link to post
wantrelief

Thank you for your kind sweet message of support, dear @Rabe.  You are in my thoughts and I continue to hope you get some peace very soon.  

Share this post


Link to post
wantrelief
10 hours ago, neroli said:

You are doing so well, WR.  One day I will start making cuts in my Escitalopram, so I will definitely be on the same road as you - at the moment I'm holding to see if I stabilise a bit more.  Such an unknown entity this tapering game.

Aw, thank you so much for your supportive words.  This tapering game is indeed such an unknown and that causes me a lot of angst.  I do so hope holding helps you gain more stability.....that would be wonderful.  And when you are ready to start cutting the escitalopram I will be by your side as you've been by mine rooting you on.

Share this post


Link to post
neroli
58 minutes ago, wantrelief said:

I will be by your side as you've been by mine rooting you on.

Hello friend

 

Thank you.  You have already been such a support rooting me on.

 

Wishing you a good day - mine has just started and I'm taking the day as annual leave.

 

much love

 

Neroli xxxx 💜

Share this post


Link to post
SkyBlue
On 4/8/2019 at 9:30 PM, wantrelief said:

due to hormonal stuff (why does this have to be every month?!) but I am back to my baseline now.  My baseline is not very good but when things get worse, it makes me relieved to be back to my normal level of bad.  

 

Oh, man--that makes me both cry and laugh. Man, I get that.

'

Thanks again for your kind words on my thread yesterday. It really helped buoy me enough to ride out the rest of the storm. ❤️

Share this post


Link to post
wantrelief

Update:  I started to get some lightheadedness one week ago and didn't think too much of it as I've had this come up before and it has gone away after a couple of days.  It started the day I made my last cut (so before I made the cut).  I decided to go forward with the cut thinking it was just the usual short lived episode I've had before so didn't mention it here. Well, the lightheadedness has stuck around all week.  It is mild and not too bothersome although can cause a bit of nausea as well.  I am following my usual plan of holding for two more weeks so I am hoping it dissipates as I hold.  It is always hard for me to deal with new symptoms on top of what I am already dealing with.  I find my mind wandering into "what if this worsens and I can't continue to taper" thoughts but I am trying hard to reframe those thoughts and/or put them aside as I can.  

 

 

Share this post


Link to post
Carmie

Hi wantrelief, 

 

I’m sorry you’ve ended up with a new symptom, but I’m glad it’s mild. Boy, we really don’t know how we will be from one minute to the next in this world of withdrawals. All we can do is take a day at a time, symptoms come and go as our poor brains are trying to find equilibrium.

 

You’re doing really well with your tapering. It’s nice to see forward movement, even if it feels really slow. We will get there one day.

 

Sending hugs🤗

Share this post


Link to post
neroli

Hello my friend-in-arms

 

I do hope you are seeing some settling of the lightheaded/nausea symptom.  This condition is a wily old turkey - just as it seems we have a grasp on what is happening and have worked out strategies and routines to work with and around them, it seems like a new one can crop up, or old ones crop up in different ways at different times.

 

On 4/21/2019 at 4:36 AM, wantrelief said:

I find my mind wandering into "what if this worsens and I can't continue to taper" thoughts but I am trying hard to reframe those thoughts and/or put them aside as I can.

 

I can fully understand these thoughts - heaven knows I've posted many a similar spiralling thought episode.  I agree, and try to practice, what Carmie said above - we can only take one day at a time (or sometimes a minute at a time - oh, those days where the second-hand on the clock seems to go by so slowly).  Not always an easy thing to do, either.

 

That is what is so tricky about this WD/reduction/CNS/body perturbation business - we have no way of looking ahead to see what is coming.  If we did, we would be more confident about the steps we take next and the symptoms we can handle.  It makes me think of when I used to be a kayaking instructor (on an inner-London canal youth project) and would take groups, or go myself, on trips to rivers with some rapids and drops.  The rule was never to take a drop unless you could see the dead water on the other side - ie. unless you can see the route to calm waters, don't do it.

 

In the slalom of these drug tapers I think we encounter many times when we can't see dead water whichever way we look and that is scarifying.

 

I do so hope you are finding it a little less scary now, perhaps even the symptoms are easing (that would be nice).  And if you weren't able to taper for a bit, I hope it would prevent any further perturbations.

 

Thinking of you, dear f-i-a and super-supporter.

 

Loads of good wishes from the bottom of the globe.....

 

Neroli xx. 💜

Share this post


Link to post
wantrelief

Thank you Carmie and Neroli for your supportive messages.....I very much appreciate your stopping by and lending support.  

 

On 4/20/2019 at 4:36 PM, Carmie said:

All we can do is take a day at a time

Yes, this is very true and I do try as much as I can to remember this.

 

@neroli:  I liked your apt analogy of tapering with kayaking and not being able to see dead water.  This is such a long scary journey and I am very grateful to have such a good friend along for support.  💗

Share this post


Link to post
Rosetta

Thinking of you, Wantrelief.  What a good anology, neroli! -R

Share this post


Link to post
wantrelief

Thanks for stopping by, @Rosetta - I am thinking about you too.

Share this post


Link to post
Rosetta

Thanks for making the effort to post on my thread.  I don't feel so alone because of you.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...